Posted by: Jayd | 2009-03-24


Hi, Doc

Before i had my baby 4 and half years back, i used to take triphasil. i stopped taking it after my baby was born and only used condoms, my gynaecologist advised me to also use another form of contraception, and i though since i used Triphasil i can just go back to it, its been two and half weeks now since i started using it, but i am experiencing bad side effects, i am tired, nauseous most of the time, headache, lack of concentration, irritation and i thought i should just stop it, should i continue or go to my doctor to prescribe something? this is a bit too much for me.

thank you for your advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jayd
Rather stop it, and discuss with your doctor, you may need another kind of contraceptive pill with lower hormone levels
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.